# SDR P5CA9800893

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LANDING GEAR DOOR 733 AFT LOWER ANGLE CRACKED.  AFT LOWER DOOR ATTACH ANGLE REPLACED PER SRM 51-10-01.
